Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Hangover

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

shouldn't more people be worried about HIV?

I was wondering how many philandering questions you get. I am in a faithful relationship. my fiance has never given me a reason to question his fidelity, not even the slightest bit. I have never cheated. how many questions do you get related to an...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...silicone-enhanced Bouncing Betty doing an unanticipated horizontal mattress mambo and then frantically writing in to Dr. Bob with a major hangover and guilt-induced panic about the potential consequences of his night out.Thanks for being a... Read more »

alcohol and medication

I am 39, male, and I have noticed that through my 11 years of treatment, my tolerance towards alcohol has diminished dramatically. For the first 10 years I was treated with azt, ddi and nevirapine, then I switched to atripla.Gradually, I have been...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...HIV meds don't cause withdrawal symptoms from alcohol. However, you should not be drinking in the interests of your health. Alcohol Read more »

Change meds for job?

I am 35, HIV+ since 1999, with CD4 350, VL undetectable, on Sustiva and Kivexa with no side effects. Am going for interview for flight attendant position. Do you think I should change meds for this type of job (which could have odd hours)? Would it...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...your retiring. There is no reason that you cannot pursue your goal and it will not jeopardize your health. I have taken care of HIV-infected patients who have worked as flight attendants as well as commercial pilots so the demands of a busy... Read more »

Atripla

The questions and answers you have provided here have been so helpful to me, I cannot begin to thank you all enough! Needless to say, I was devastated when I found out that I was positive three years ago, I mentally and physically crashed. Somehow...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...the twice (versus once) daily dosing. Such switches are rarely associated with new side effects.However, in your case, the hangover and gassy feelings are both unexpected and undesirable. I usually expect that these post-switch symptoms to... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

Unbelievably paranoid

Posted by bigdogdog, 2 Replies
...negative. Now at 3 weeks later I have had many sleepless nights. Several of those nights involving alcohol and waking with hangover. Deep seated guilt (I am married and screwed up with this incident) Am now dealing with post nasal drip, waking... Read more »

DRINKING AND DRIVING THE MEDS!

Posted by Anonymous, 6 Replies
So first of all, I know this is a question for my doc, but thought I'd at least get a perspective on here from the people that actualy feel what I feel. I began taking meds several months ago and have been gliding smoothly along. I am a very social... Read more »

Help

Posted by Anonymous, 2 Replies
...since the 'millisecond slip' and I have not had any symptoms aside from a brief rash and a few days of feeling like I had a hangover a few different days over 2 weeks. Please respond to this post. I have never had a bona fide HIV test, but I... Read more »

New to all this

Posted by Anonymous, 3 Replies
...around 202. I know that's not great, but I just came out of my first night with the meds. Sick as adog, but no worse than a hangover. My doctor says just stick with it and in 5-7 days, all that will go away. Just wondered how others were... Read more »